RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 183, Number 2, Pages 301–311 (Mi tmf8786)  

This article is cited in 3 scientific papers (total in 3 papers)

Semiclassical Green's functions of magnetic point contacts

N. Kh. Useinov

Institute of Physics, Kazan Federal University, Kazan, Russia

Abstract: We propose a method for constructing the semiclassical symmetric and antisymmetric Green's functions of magnetic point contacts with uniform magnetization of different ferromagnetic electrodes. The obtained antisymmetric Green's function permits studying the ballistic and diffusion transport of electrons through the magnetic contact with the electrochemical potential inhomogeneity taken into account.

Keywords: semiclassical Green's function, magnetic heterostructure, magnetic point contact, ordinary differential equation

Funding Agency Grant Number
Russian Foundation for Basic Research 14-02-00348a
Ministry of Education and Science of the Russian Federation


DOI: https://doi.org/10.4213/tmf8786

Full text: PDF file (397 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 183:2, 705–714

Bibliographic databases:

Received: 01.09.2014
Revised: 30.09.2014

Citation: N. Kh. Useinov, “Semiclassical Green's functions of magnetic point contacts”, TMF, 183:2 (2015), 301–311; Theoret. and Math. Phys., 183:2 (2015), 705–714

Citation in format AMSBIB
\Bibitem{Use15}
\by N.~Kh.~Useinov
\paper Semiclassical Green's functions of magnetic point contacts
\jour TMF
\yr 2015
\vol 183
\issue 2
\pages 301--311
\mathnet{http://mi.mathnet.ru/tmf8786}
\crossref{https://doi.org/10.4213/tmf8786}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3399646}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...183..705U}
\elib{https://elibrary.ru/item.asp?id=23421749}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 183
\issue 2
\pages 705--714
\crossref{https://doi.org/10.1007/s11232-015-0289-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000355826000007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84930677370}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8786
  • https://doi.org/10.4213/tmf8786
  • http://mi.mathnet.ru/eng/tmf/v183/i2/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Useinov A., Ye L.-X., Useinov N., Wu T.-H., Lai Ch.-H., “Anomalous Tunnel Magnetoresistance and Spin Transfer Torque in Magnetic Tunnel Junctions With Embedded Nanoparticles”, Sci Rep, 5 (2015), 18026  crossref  adsnasa  isi  scopus
    2. Useinov N., Tagirov L., “Resonant Magnetoresistance in Asymmetric Double-Barrier Magnetic Tunnel Junctions”, 20Th International Conference on Magnetism, Icm 2015, Physics Procedia, 75, ed. Labarta A., Elsevier Science BV, 2015, 995–1002  crossref  isi  scopus
    3. A. M. Esmaeili, A. N. Useinov, N. Kh. Useinov, “Dependences of the tunnel magnetoresistance and spin transfer torque on the sizes and concentration of nanoparticles in magnetic tunnel junctions”, J. Exp. Theor. Phys., 126:1 (2018), 115–125  crossref  crossref  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:229
    Full text:54
    References:33
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020